Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 74, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 74, Number 4 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 74, Number 4 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The March meeting in Los Angeles
R. S. Pierce.
Bull. Amer. Math. Soc. 74 (1968), 631-632
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Functional independence of theta constants
H. E. Rauch.
Bull. Amer. Math. Soc. 74 (1968), 633-638
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0226000
A fixed point theorem for set valued mappings
Jack T. Markin.
Bull. Amer. Math. Soc. 74 (1968), 639-640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0227825
The topological degree and Galerkin approximations for noncompact operators in Banach spaces
Felix E. Browder and W. V. Petryshyn.
Bull. Amer. Math. Soc. 74 (1968), 641-646
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0229100
On the equation $f^{n} +g^{n} =1$. II
Fred Gross.
Bull. Amer. Math. Soc. 74 (1968), 647-648
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0227406
Some theorems on factorization of meromorphic functions
Fred Gross.
Bull. Amer. Math. Soc. 74 (1968), 649-650
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0226024
Nonlinear eigenvalue problems and Galerkin approximations
Felix E. Browder.
Bull. Amer. Math. Soc. 74 (1968), 651-656
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0226453
On the symbol of a pseudo-differential operator
Weishu Shih.
Bull. Amer. Math. Soc. 74 (1968), 657-659
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0226661
Semicontractive and semiaccretive nonlinear mappings in Banach spaces
Felix E. Browder.
Bull. Amer. Math. Soc. 74 (1968), 660-665
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0230179
On the boundary point principle for elliptic equations in the plane
J. K. Oddson.
Bull. Amer. Math. Soc. 74 (1968), 666-670
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0227611
The topological degree for noncompact nonlinear mappings in Banach spaces
Felix E. Browder and Roger D. Nussbaum.
Bull. Amer. Math. Soc. 74 (1968), 671-676
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0232257
More on rings on rings
Ian Richards.
Bull. Amer. Math. Soc. 74 (1968), 677
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0226390
Involutions with nonzero Arf invariant
Israel Berstein.
Bull. Amer. Math. Soc. 74 (1968), 678-682
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0236932
A combination of Monte Carlo and classical methods for evaluating multiple integrals
Seymour Haber.
Bull. Amer. Math. Soc. 74 (1968), 683-686
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0243718
The axiom of determinateness and reduction principles in the analytical hierarchy
Donald A. Martin.
Bull. Amer. Math. Soc. 74 (1968), 687-689
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0227022
On the characteristic homomorphism of a discrete uniform subgroup of a nilpotent Lie group
Franz Kamber.
Bull. Amer. Math. Soc. 74 (1968), 690-694
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0229258
The obstruction to an automorphism of a filtered ring
Murray Gerstenhaber.
Bull. Amer. Math. Soc. 74 (1968), 695-697
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0228565
On mean-periodicity
Edwin J. Akutowicz.
Bull. Amer. Math. Soc. 74 (1968), 698-701
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0236620
Analytic domination by fractional powers of a positive operator
Roe Goodman.
Bull. Amer. Math. Soc. 74 (1968), 702-704
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0227797
Representation theorems on Banach function spaces
Neil E. Gretsky.
Bull. Amer. Math. Soc. 74 (1968), 705-709
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0226419
Remarks on weak type inequalities for operators commuting with translations
R. R. Coifman.
Bull. Amer. Math. Soc. 74 (1968), 710-714
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0231132
On characteristic classes of flat Riemannian manifolds
A. T. Vasquez.
Bull. Amer. Math. Soc. 74 (1968), 715-717
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0226667
A uniform generalized Schoenflies theorem
Perrin Wright.
Bull. Amer. Math. Soc. 74 (1968), 718-721
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0229225
Generic one-parameter families of vector fields on two-dimensional manifolds
J. Sotomayor.
Bull. Amer. Math. Soc. 74 (1968), 722-726
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0231412
Proof of a conjecture of Helson
Walter Rudin.
Bull. Amer. Math. Soc. 74 (1968), 727-729
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0226391
Basic sets of invariants for finite reflection groups
Leopold Flatto.
Bull. Amer. Math. Soc. 74 (1968), 730-734
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0225892
Strong Carleman operators are of Hilbert-Schmidt type
Joachim Weidmann.
Bull. Amer. Math. Soc. 74 (1968), 735-737
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0227821
On the homotopy type of compact topological manifolds
L. C. Siebenmann.
Bull. Amer. Math. Soc. 74 (1968), 738-742
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0227983
An abelian $p$-group without the isomorphic refinement property
A. L. S. Corner and Peter Crawley.
Bull. Amer. Math. Soc. 74 (1968), 743-745
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0225879
Planarity in algebraic systems
Michael Anshel and James R. Clay.
Bull. Amer. Math. Soc. 74 (1968), 746-748
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0225823
On the derivative of a semigroup
David A. Freedman.
Bull. Amer. Math. Soc. 74 (1968), 749-751
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0230381
More groups that are just about free
Gilbert Baumslag.
Bull. Amer. Math. Soc. 74 (1968), 752-754
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0225858
Solvable and nilpotent subalgebras of Lie algebras
David J. Winter.
Bull. Amer. Math. Soc. 74 (1968), 754-758
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0245633
Generalization of the big Picard theorem
Myung He Kwack.
Bull. Amer. Math. Soc. 74 (1968), 759-761
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0229860
A characterization of Banach algebras with approximate unit
Donald Curtis Taylor.
Bull. Amer. Math. Soc. 74 (1968), 761-766
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0226413
Errata
Bull. Amer. Math. Soc. 74 (1968), 767-768
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society